MathSciNet Relay Station
MathSciNet bibliographic data
MR578378 (81f:55019) 55R25 (55R05)
Noakes, J. L. Spherical fibrations. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 2, 853–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement